# SDR CALA9801664

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1130-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 1130-1150, RBL 12.  THE FLOOR SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW SRM 51-10-6 AND 51-10-2.
